Greta Panova
Greta Panova
Associate Professor, Mathematics
Adresse e-mail validée de math.ucla.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Protein dynamics in complex DNA lesions
R Aleksandrov, A Dotchev, I Poser, D Krastev, G Georgiev, G Panova, ...
Molecular cell 69 (6), 1046-1061. e5, 2018
532018
Hook formulas for skew shapes I. q-analogues and bijections
AH Morales, I Pak, G Panova
Journal of Combinatorial Theory, Series A 154, 350-405, 2018
522018
Asymptotics of symmetric polynomials with applications to statistical mechanics and representation theory
V Gorin, G Panova
The Annals of Probability 43 (6), 3052-3132, 2015
512015
Rectangular Kronecker coefficients and plethysms in geometric complexity theory
C Ikenmeyer, G Panova
Advances in Mathematics 319, 40-66, 2017
332017
Strict unimodality of q-binomial coefficients
I Pak, G Panova
Comptes Rendus Mathematique 351 (11-12), 415-418, 2013
332013
On the complexity of computing Kronecker coefficients
I Pak, G Panova
computational complexity 26 (1), 1-36, 2017
322017
Bounds on certain classes of Kronecker and q-binomial coefficients
I Pak, G Panova
Journal of Combinatorial Theory, Series A 147, 1-17, 2017
31*2017
No occurrence obstructions in geometric complexity theory
P Bürgisser, C Ikenmeyer, G Panova
Journal of the American Mathematical Society 32 (1), 163-193, 2019
302019
LLT polynomials, chromatic quasisymmetric functions and graphs with cycles
P Alexandersson, G Panova
Discrete Mathematics 341 (12), 3453-3482, 2018
262018
Kronecker products, characters, partitions, and the tensor square conjectures
I Pak, G Panova, E Vallejo
Advances in Mathematics 288, 702-731, 2016
232016
Asymptotics of the number of standard Young tableaux of skew shape
AH Morales, I Pak, G Panova
European Journal of Combinatorics 70, 26-49, 2018
222018
Hook formulas for skew shapes II. Combinatorial proofs and enumerative applications
AH Morales, I Pak, G Panova
SIAM Journal on Discrete Mathematics 31 (3), 1953-1989, 2017
222017
Tableaux and plane partitions of truncated shapes
G Panova
Advances in Applied Mathematics 49 (3-5), 196-217, 2012
212012
Hook formulas for skew shapes III. Multivariate and product formulas
AH Morales, I Pak, G Panova
arXiv preprint arXiv:1707.00931, 2017
202017
Schur times Schubert via the Fomin-Kirillov algebra
K Mészáros, G Panova, A Postnikov
arXiv preprint arXiv:1210.1295, 2012
202012
Polynomiality of some hook-length statistics
G Panova
The Ramanujan Journal 27 (3), 349-356, 2012
18*2012
Matrices with restricted entries and q-analogues of permutations
JB Lewis, RI Liu, AH Morales, G Panova, SV Sam, YX Zhang
arXiv preprint arXiv:1011.4539, 2010
182010
Unimodality via Kronecker products
I Pak, G Panova
Journal of Algebraic Combinatorics 40 (4), 1103-1120, 2014
162014
Dyck tilings, increasing trees, descents, and inversions
JS Kim, K Mészáros, G Panova, DB Wilson
Journal of Combinatorial Theory, Series A 122, 9-27, 2014
152014
On the largest Kronecker and Littlewood–Richardson coefficients
I Pak, G Panova, D Yeliussizov
Journal of Combinatorial Theory, Series A 165, 44-77, 2019
132019
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20